Epstein, D. B. A.
The simplicity of certain groups of homeomorphisms
Compositio Mathematica, Tome 22 (1970) no. 2 , p. 165-173
Zbl 0205.28201 | MR 267589 | 5 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1970__22_2_165_0

Bibliographie

R.D. Anderson [1] "On homeomorphisms...", Topology of 3-Manifolds, edited by M. K. Fort, Prentice Hall 1961.

G.M. Fisher [2] "On the group of all homeomorphisms of a manifold", T.A.M.S. 97 (1960). pp. 193-212. MR 117712 | Zbl 0144.22902

J. Palis AND S. Smale [3] "Structural Stability Theorem", (to appear). MR 267603 | Zbl 0214.50702

J.F.P. Hudson AND E.C. Zeeman [4] "On Combinatorial Isotopy", Publication Mathematiques No. 19, I.H.E.S.. Numdam | Zbl 0136.21201

S. Ulam AND J. Von Neumann [5] "On the group of homeomorphisms of the surface of a sphere", B.A. M.S. 53 (1947).